# SDR WX0A2025061832462

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N252NV
- Make and model: Airbus A320-214
- Aircraft serial: 7868
- Aircraft time: 19,341 hours, 9,555 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT FA MEGAPHONE VOLUME KNOB MISSING, BATTERY EXPIRING / REPLACED MEGAPHONE IAW LOPA AA2256500I01. OP CHECK GOOD IAW AMM 25-65-51-710-002-A."
